RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 773–782 (Mi mz7798)  

Linear differential equations with constant coefficients on arcwise-connected manifolds

N. I. Yatskin

Voronezh Institute of Forestry Engineering

Abstract: The paper proves a theorem concerning reducibility of a completely integrable linear differential equation on an arcwise-connected manifold to one with constant coefficients.

Full text: PDF file (736 kB)

English version:
Mathematical Notes, 1976, 19:5, 456–461

Bibliographic databases:

UDC: 513.6
Received: 12.07.1974

Citation: N. I. Yatskin, “Linear differential equations with constant coefficients on arcwise-connected manifolds”, Mat. Zametki, 19:5 (1976), 773–782; Math. Notes, 19:5 (1976), 456–461

Citation in format AMSBIB
\Bibitem{Yat76}
\by N.~I.~Yatskin
\paper Linear differential equations with constant coefficients on arcwise-connected manifolds
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 773--782
\mathnet{http://mi.mathnet.ru/mz7798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420676}
\zmath{https://zbmath.org/?q=an:0371.53009|0365.53006}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 456--461
\crossref{https://doi.org/10.1007/BF01142571}


Linking options:
  • http://mi.mathnet.ru/eng/mz7798
  • http://mi.mathnet.ru/eng/mz/v19/i5/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020